Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i was prescribed differin by my doctor and for quite mild acne... the first few weeks it was fine, but starting week 3 i started breaking out like CRAZY...its almost week 5 now and i dont no what to do???? so for i've only gotten worse and i'm starting to regret using this product. will it get better should i keep going? or is this product not for me? any feedback is appreciated

Share this post


Link to post
Share on other sites

omg, I'm so sorry that's happening to u :( You'll get past it though, I promise! Just hang in there-your doc may need to switch you or you may be experiencing osme kind of very temporary purging...can u describe the kind of breakouts? like exactly what was your acne before and how is it now? What I'll do for you is move this topic into the prescriptions forum where other ppl using differin and other prescription meds can offer their advice and assistance. PM me if you didn't want this topic moved from the otc forum and I'll place it back.

Good luck :pray:

Share this post


Link to post
Share on other sites

omg, I'm so sorry that's happening to u :( You'll get past it though, I promise! Just hang in there-your doc may need to switch you or you may be experiencing osme kind of very temporary purging...can u describe the kind of breakouts? like exactly what was your acne before and how is it now? What I'll do for you is move this topic into the prescriptions forum where other ppl using differin and other prescription meds can offer their advice and assistance. PM me if you didn't want this topic moved from the otc forum and I'll place it back.

Good luck :pray:

hey thanx for the replay!

ya i kinda figure i put it in wrong forum tha why i wrote another one in the prescriptions...lol well hopefully ill just get more input!

well okay before i usually just had at least a handfull of spots and whiteheads especially on my forehead...it wasn't extreamely bad it just really frusterated me, but then when i started using differin i got all these really red but flat pimples that seem exceptionally deep especially on my jawline.......arr i just don't want to have to wear makeup everytimei go out....i'm soo disheartened! and what exactly is purging and shouldi expect it to get better?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×